Alert archive / Ohio / Wind Advisories in 2006
Wind Advisory 6, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Mar 13, 2006, 3:22 AM EST for 9 counties in Ohio. It took effect at Mar 13, 2006, 7:00 PM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2006, 3:22 AM EST (08:22 UTC)
- In effect from
- Mar 13, 2006, 7:00 PM EST
- Expired
- Mar 14, 2006, 3:29 AM EST
- In force
- 8 hr
- Issued by
- NWS Charleston, WV
Counties Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 108 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRLX 130822 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 322 AM EST MON MAR 13 2006 OHZ066-067-075-076-083>087-131630- /O.NEW.KRLX.WI.Y.0006.060314T0000Z-060314T1000Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 322 AM EST MON MAR 13 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM TUESDAY. A STRONG COLD FRONT CROSSES THIS EVENING BRINGING WINDY CONDITIONS. GUSTY SHOWERS AND THUNDERSTORMS ARE FORECAST AHEAD OF THE FRONT...MEANWHILE A PERIOD OF STRONG WINDS IS FORECAST TONIGHT IMMEDIATELY BEHIND THE COLD FRONT. A WIND ADVISORY MEANS THAT WINDS SUSTAIN WIND SPEEDS BETWEEN 31 TO 39 MPH ARE EXPECTED FOR ONE HOUR OR LONGER. OR WIND GUST BETWEEN 46 TO 57 MPH OCCURS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE REPORT STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING 877-633-6772. $$ 29
3 follow-up statements
000 WWUS71 KRLX 131707 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 1207 PM EST MON MAR 13 2006 OHZ066-067-075-076-083>087-140115- /O.CON.KRLX.WI.Y.0006.060314T0000Z-060314T1000Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 1207 PM EST MON MAR 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST TUESDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES THROUGH TONIGHT. AS IT DOES...A COLD FRONT WILL PUSH EAST THIS EVENING...USHERING IN WINDY CONDITIONS. GUSTY SHOWERS AND THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF THE FRONT... WITH A PERIOD OF STRONG WINDS EXPECTED TONIGHT IMMEDIATELY BEHIND THE COLD FRONT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 31 TO 39 MPH ARE EXPECTED FOR ONE HOUR OR LONGER...OR WIND GUSTS BETWEEN 46 TO 57 MPH OCCUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE REPORT STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING 877-633-6772. $$
000 WWUS71 KRLX 140120 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 820 PM EST MON MAR 13 2006 OHZ066-067-075-076-083>087-140930- /O.CON.KRLX.WI.Y.0006.000000T0000Z-060314T1000Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 820 PM EST MON MAR 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. GUSTY SHOWERS OR THUNDERSTORMS ARE POSSIBLE DURING MONDAY EVENING. HOWEVER...A STRONG COLD FRONT WILL PASS BEFORE MIDNIGHT...ENDING THE RAIN SHOWERS. IN THE WAKE OF THE FRONT...WINDS WILL SHIFT...AND BLOW OUT OF THE WEST. AS THE AIR TURNS COOLER...WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE...ESPECIALLY ON EXPOSED HILLTOPS. $$ KTB
000 WWUS71 KRLX 140829 NPWRLX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 329 AM EST TUE MAR 14 2006 OHZ066-067-075-076-083>087-140930- /O.CAN.KRLX.WI.Y.0006.000000T0000Z-060314T1000Z/ PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH- INCLUDING THE CITIES OF...NEW LEXINGTON...CROOKSVILLE... SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA... BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN... POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT 329 AM EST TUE MAR 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELED THE WIND ADVISORY. WINDS WILL NO LONGER MEET WIND ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY IS CANCELED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Mar 13, 3:07 AM EST, 15 minutes earlier.
Area forecast discussion, Mar 13, 3:07 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
307 AM EST MON MAR 13 2006
.SHORT TERM /TODAY AND TONIGHT/...
...MODERATE RISK OF SEVERE STORMS THIS AFTN AND EVENING ALONG AND
WEST OF THE OHIO RIVER...
6Z SFC ANALYSIS SFC LOW ACR XTRM NERN MO WITH WARM FRONT XTNDD E ACR
SRN MI INTO LAKE ERIE. COLD FRONT LOCATED E OF MCI - PPF - ADH
LINE. BCFG HAS DEVELOPED ACR NRN WV DUE TO LGT WINDS/CLR SKY/AND
RESIDUAL LLVL MSTR FM SUNDAYS RAINFALL.
IN THE NEAR TERM...OVRNGT FG WL LIFT BY SUNRISE AS REGIONAL VWP
ANALYSIS ILLUSTRATES 40-50KTS AT 2KFT. TEMPS WL CLIMB A LTL AS DAWN
APPROACHES...MAINLY ACR SWRN AREAS WHERE WINDS PICK UP FIRST.
STRONG BAROCLINIC ZONE FCST TO PASS THIS EVENING WITH LINE OF STG TO
SVR STORMS OUT AHEAD. LCL RUN 15KM WSETA AND 4KM WRF DEPICT A GOOD
AMNT OF SUNSHINE THRU EARLY AFTN WITH TSTMS HOLDING OFF UNTIL AFT
18Z IN THE W. AS A RESULT...UNSEASONABLY WARM WX IS ANTICIPATED
WITH ANOTHER ROUND OF RECORED HIGHS IN THE MTNS. HIGHER CONFIDENCE
IN GUID NMBRS TDY THAN PAST TWO SHIFTS AS NO MCS CROSSES DURING THE
MRNG HRS.
21Z SREF CONV PARAMETERS ARENT REALLY EYE-GRABBING WITH MUCAPES
LESS THAN 500J/KG...LI/S BARELY NEGATIVE...AND BRN ARND 1.
NONETHELESS...PLENTY OF UNIDIRECTIONAL SHEAR TO SUPPORT UPDRAFTS
WITH 0-1KM SRH OF 250M2/S2 AND 0-6KM WINDS 45KTS. THINKING A SQ
LINE FORMS OUT AHEAD OF THE BNDRY AND TRAVERSES FCST AREA LT THIS
AFTN INTO THE EARLY EVNG HRS. ONE THING TO WATCH OUT IS AREA OF H2
DIV CROSSING THIS MRNG AND THE POSSIBILITY OF TRW DEVELOPING DURING
THE MRNG HRS AND USING ALL OF THE INSTAB. MESO MDLS SHOW
100-200J/KG OF CINH FOR MOST OF THE DAY...SO WE WILL SEE.
STRONG ISALLOBARIC FLOW IN WAKE OF THE COLD FRONT TNGT...WITH H9
WINDS OF 50-60KTS. WITH THE MATURE NATURE OF THE CYCLONE...DRY
CONVEYOR BELT PASSES IMMEDIATELY BEHIND THE FRONT. THIS SHOULD
ALLOW FOR 2-4KFT WINDS TO BE MIXED DOWN...THEREFORE HOISTED A WIND
ADV FOR ALL OF SERN OH. CLIMO DOESNT LEND ITSELF TO VERIFYING WIND
ADV IN THE HILLS OF WV AND NERN KY. RIDGES IN THE WV MTNS COULD SEE
GUST ABV 50MPH IMMEDIATELY BEHIND THE FRONT...BUT COUNTY WIDE AVG
PRECLUDES ANY HEADLINES.
H8 TEMPS PLUMMET TO -2C TO -4C BY 12Z TUES... A FAR CRY FROM THE 12C
FCST TDY. A RA/SN MIX COULD OCCUR ABV 3KFT IN THE PREDAWN HRS OF
TUES...BUT NO SNOW ACCUM IS XPCTD.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE BUILDS INTO THE REGION CLEARING THE SKIES FOR THE MOST
PART ON WEDNESDAY. HIGH SLIDES OFF TO THE EAST ON THURSDAY AND
TEMPERATURES REBOUND A TAD WITH SUNSHINE AND SOUTHERLY FLOW OUT
AHEAD OF NEXT SYSTEM. H85 TEMPS WARM FROM -5 TO -10 ON WEDNESDAY TO
+1 TO -1 ON THURSDAY. A QUICK MOVING LOW PRESSURE SYSTEM MAKES ITS
WAY INTO THE REGION LATE THURSDAY AND OFF THE ATLANTIC COAST ON
FRIDAY. COLD AIR BEHIND THIS SYSTEM WILL CHANGE ANY RAIN TO SNOW
SHOWERS BEFORE ENDING ON FRIDAY. SUNNY SKIES RETURN FOR SATURDAY
AND SUNDAY HIGH PRESSURE TAKES CONTROL WITH SOMEWHAT COOLER
TEMPERATURES.
&&
.CLIMATE...
FOR THE SECOND TIME IN THREE DAYS RECORD HIGH TEMPERATURES ARE
FORECAST FOR EKN AND BKW. IF AMPLE SUNSHINE IS OBSERVED THROUGH
EARLY AFTN THEN RECORD HIGHS ARE POSSIBLE AT PKB AND HTS. IN THE
TABLE BELOW ARE THE STANDARDS FOR TDY /MAR 13TH/ IN ADDITION TO THE
FORECAST HIGHS FROM THE CCF.
LOCATION RECORED HIGH/YEAR FORECAST HIGH
EKN 77/1990 81F
BKW 74/1990 75F
HTS 83/1990 76F
PKB 81/1990 74F
&&
.PREV DISCUSSION...
/ISSUED 1235 AM EST MON MAR 13 2006/
AVIATION /06Z TO 06Z/...
IFR FG AT EKN ND PKB WL LIFT BY 9Z AS WINDS KICK UP ALLOWING A MIXED
ATMS. REMAINDER OF THE AIRPORTS COULD EXPERIENCE MVFR FOG THRU 9Z AS
WELL...BUT PLAYING UP VFR.
REGIONAL VWPS SHOW 40-50KTS JUST OFF THE SFC AND GIVEN SHALLOW
INV...LLWS IS PSBL. WINDS PICK UP BY 9Z EVERYWHERE ENDING LLWS
THREAT...SAVE FOR EKN WHERE LGT AND VAR WINDS FCST THRU 12Z.
AFTER ANY FG LIFTS...VFR CONDS FCST MOST OF THE DAY. A STRONG COLD
FRONT REACHES OH RVR BY 3Z AND MTNS BY 5Z. A LINE OF STG TO SVR
STORMS ARE EXPECTED OUT AHEAD OF THE FRONT. AFTER COLD FRONT
CROSSES...RW ARE PSBL WITH CIGS LOWERING TO MVFR IN THE MTNS AS
UPSLOPE KICKS IN.
WINDS PICK UP BY LT MRNG WITH SUSTAIN SPEEDS ABV 12KTS AND GUSTS
CLOSING IN ON 30KTS. ANY AIRPORT THAT EXPERIENCES A RW/TRW COULD
SEE A GUST IN THE 40KT RANGE.
PREV DISCUSSION...
/ISSUED 826 PM EST SUN MAR 12 2006/
SHORT TERM /REST OF TONIGHT/...
LOWERED SKY GRIDS AND POPS THRU MOST OF THE NIGHT. JUST UNI ON N-NW
WITH HIGHER POPS THRU 04/05Z. SOME FOG MAY FORM IN THE DEEPER VALLEYS
CRW-CKB ON E 03-07Z BUT SHOULD BE GONE BY DAWN...AS WINDS INCREASE
AND MIX INTO VALLEYS...CAUSING TEMPS TO RISE. ALSO LOWERED SOME
MINIMUM TEMPERATURES IN THOSE SAME MENTIONED VALLEYS FOR MINIMUM
AROUND 06Z OVERNIGHT.
WE CONTINUE TO THINK THE FAST FLOW ON MONDAY SHOULD HELP LIMIT
RAIN AMOUNTS IN THE WET AREAS OF NE NY/SE OH AND NRN WV. BUT WITH
MORE THAN ONE COMPLEX/BATCH OF SHOWERS/TSTMS PSBL...SOME WATER
PROBLEMS ARE STILL POSSIBLE. MOST OF THE LARGER SMALL STREAMS
HAVE CRESTED...OR ARE IN CREST...FROM RAINS OF SATURDAY NIGHT AND
SUNDAY IN NE KY AND SE OHIO. OF COURSE...THREAT OF GUSTY WINDS
AND/OR HAIL STILL EXISTS ON MONDAY...BUT MULTIPLE COMPLEXES COULD
DEPLETE SOME OF THE AVBL ENERGY.
PREV DISCUSSION...
/ISSUED 645 PM EST SUN MAR 12 2006/
AVIATION...
THINKING MOST CONVECTION TO REMAIN W AND NW OF HTS-PKB CORRIDOR
OVERNIGHT. DIFFICULT TO FIGURE EXTEND ON VALLEY FOG FORMING
OVERNIGHT. VALLEYS FROM CRW-CKB ON EAST COULD SEE FOG FORM 02-04Z BUT
DISSIPATE BEFORE DAWN/11Z WITH INCREASING FLOW.
INCREASING SW FLOW 13-15Z. GUSTY SHOWERS AND THUNDERSTORMS COULD
FORM WELL OUT AHEAD OF COLD FRONT ITSELF AFTER 17Z. FRONT NOT TIMED
UNTIL AFTER 00Z TUESDAY.
PREV DISCUSSION...
/ISSUED 322 PM EST SUN MAR 12 2006/
LONG TERM /TUESDAY THROUGH SUNDAY/...
LINGERING LOW LEVEL MOISTURE BEHIND DEPARTING FRONT ON
TUESDAY...WITH W/NW FLOW PERSISTING THROUGH THE DAY. FOCUSING
HIGHER CHANCE POPS IN THE USUAL UPSLOPE AREAS. H850 TEMPS CERTAINLY
COLD ENOUGH FOR SNOW...BUT BOUNDARY LAYER TEMPS BECOME MORE OF AN
ISSUE THIS TIME OF YEAR WITH MOST AREAS STILL MAKING IT WELL INTO
THE 40S...EVEN LEANING TOWARDS COOLER SIDE OF MOS.
ALLOW ACTIVITY TO LINGER INTO TUESDAY NIGHT BEFORE CYCLONIC FLOW
CUTS OFF AND MOISTURE WANES. EXPECT PRECIP TO BE DONE BY 12Z
WEDNESDAY...WITH SLOWLY ERODING CLOUD COVER DURING THE NIGHT. FINE
DAY ON WEDNESDAY WITH SURFACE HIGH TRAVERSING THE TENNESSEE
VALLEY...WITH TEMPS PERHAPS STILL A TOUCH BELOW NORMAL.
GENERALLY RAN WITH HPC IDEAS FROM THURSDAY ON. CONSENSUS OF MODELS
SEEMS TO FAVOR A MORE SOUTHERLY TRACK WITH SURFACE LOW
THURSDAY/THURSDAY NIGHT. SO FAVORED SOUTHERN AREAS WITH A BIT
HIGHER POPS THROUGH FRIDAY. NOT AS FAVORABLE FOR UPSLOPE ACTIVITY
BEHIND THIS SYSTEM CONSIDERING ITS TRACK. HIGH PRESSURE BUILDS IN
FRIDAY NIGHT...PROVIDING DRY WEATHER BUT BELOW NORMAL TEMPERATURES
FOR THE REMAINDER OF THE EXTENDED PERIOD.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...WIND ADVISORY FOR OHZ066-067-075-076-083>087 FROM 7 PM MONDAY
TO 5 AM TUESDAY.
KY...NONE.
VA...NONE.
&&
SHORT TERM...29
LONG TERM...JS
CLIMATE...29Hazardous weather outlook, Mar 12, 5:35 AM EST, 21 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 535 AM EST SUN MAR 12 2006 KYZ105-VAZ003-004-WVZ005>011-013>020-024>040-046-047-131045- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 535 AM EST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA...SOUTHWESTERN VIRGINIA...AND A SMALL PORTION OF NORTHEASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL AFFECT THE AREA MONDAY INTO MONDAY NIGHT AS A COLD FRONT APPROACHES FROM THE WEST. THUNDERSTORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY AS THEY AFFECT WESTERN WEST VIRGINIA AND NORTHEASTERN KENTUCKY DURING THE AFTERNOON OR EARLY EVENING. THE SEVERE STORMS FORECAST CENTER HAS THE ENTIRE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KYZ101>103-OHZ066-067-075-076-083>087-131045- GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH- 535 AM EST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEASTERN KENTUCKY AND SOUTHEASTERN OHIO. .DAY ONE...TODAY AND TONIGHT A BAND OF HEAVY SHOWERS AND THUNDERSTORMS MOVING NORTHEASTWARD IN A SOUTHWEST TO NORTHEAST ORIENTED BAND WILL SLOWLY ENCROACH UPON THE AREA TODAY. THUS....ONCE THE RAIN ARRIVES...IT WILL TEND TO BE PERSISTENT...WITH AN INCH OR MORE RAINFALL POSSIBLE IN SPOTS THAT GET REPEATED HEAVY DOWNPOURS TODAY. THIS COULD CAUSE LOCALIZED FLOODING PROBLEMS. IN ADDITION...HEAVY RAINFALL OVER THE HEADWATERS OF THE MUSKINGUM WILL CAUSE THAT RIVER TO RISE...AND WE WILL HAVE TO MONITOR THE POTENTIAL PEAK OF THAT CREST AS IT MOVES DOWNSTREAM. THE RAIN SHOULD DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL AFFECT THE AREA MONDAY INTO MONDAY EVENING AS A COLD FRONT APPROACHES FROM THE WEST. THUNDERSTORMS MAY REACH SEVERE LIMITS. DAMAGING WINDS WOULD BE THE PRIMARY SEVERE THREAT...BUT LARGE HAIL IS ALSO POSSIBLE. THE SEVERE STORMS FORECAST CENTER HAS THE ENTIRE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. THERE IS ALSO THE POSSIBILITY FOR WATER PROBLEMS WITH THE HEAVIER DOWNPOURS...ESPECIALLY IN AREAS THAT GET HIT HARD TODAY. THE MUSKINGUM AND POSSIBLY OTHER RIVERS AND STREAMS MAY NEED WATCHED. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TRM
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.